A new kernel for long-run variance estimates in seasonal time series models

Shin, Dong Wan, Oh, Man-Suk . Economics Letters 2002. 76 (2) :165-171

Locate this article in:

Bibtex

@article{CIS-178957,
  Author = {Shin, Dong Wan and Oh, Man-Suk},
  Title = {A new kernel for long-run variance estimates in seasonal time series models},
  Journal = {Economics Letters},
  Volume = {76},
  Number = {2},
  Year = {2002},
  Pages = {165--171},
  Keywords = {Efficiency, Seasonality, Time series analysis, Autocovariance function}
}

Similar articles